Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Center of flexure of a triangular beam


Author: R. N. Goss
Journal: Proc. Amer. Math. Soc. 1 (1950), 744-750
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038822-X
MathSciNet review: 0038822
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038822-X
Article copyright: © Copyright 1950 American Mathematical Society